# SDR UPS01837320

- Difficulty date: November 19, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 327
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY LIGHTS WOULD NOT COME ON.  REMOVED EMERGENCY BATTERY PACK.  LIGHTS OPS CK OK.
